# SDR UALA2009083102704

- Difficulty date: August 28, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,714 hours, 19,551 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bent
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD TRAILING EDGE FLAP LOWER SKIN IS BENT NEAR THE INBOARD FLAP TRACK.  FOUND FLAP SUPPORT TRACK LOOSE WITH MISSING BOLTS.  INSTALLED & SECURED MISSING BOLTS AFT FLAP TRACK INBOARD SIDE LT OUTBOARD MID FLAP REF IPC 57-53-10 051 VIEW-N.  CYCLED FLAPS FULL DOWN, UP, CHECKED OK.  NO OTHER DAMAGE NOTED.  RECONTOURED SKIN BUT WILL NEED ADDITIONAL WORK. INSP'D LWR WING SKIN WITH HFEC.  REMOVED DAMAGED SKIN, INSPECTED STRUCTURE, MFG NEW SKIN, INSTALLED ON WU L8685M.
